# SDR REXA2024093000737

- Difficulty date: July 7, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 34,163 hours, 24,961 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: SH670359044
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"UPON REMOVAL OF STRINGER 23R CLEAT COMMON TO FS693.00 FRAME, FOUND CORROSION AROUND FASTENER HOLES AND REQUIRES REPLACEMENT. REMOVED AND REPLACED STRINGER ""CLEAT"" (PN: SH670-35904-4) IAW CRJ900 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, AND 51-24-21-001-001-A01."
